RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 1, Pages 64–85 (Mi da807)  

Numerical search for global solutions in problems of non-symmetric bilinear separability

A. V. Orlov

Institute for System Dynamics and Control Theory SB RAS, 134 Lermontov St., 664033 Irkutsk, Russia

Abstract: The paper is devoted to the bilinear separability problem of two sets (the non-symmetrical case). The optimization approach to the problem is applied. This approach is based on the reduction of the bilinear separability problem to an equivalent nonconvex bilinear optimization problem with disjoint constraints. The latter problem is solved by Global Search Theory developed by A. S. Strekalovsky. According to that theory, the local and global search methods for the problem under scrutiny were elaborated. Computational testing of the developed methods has shown the competitive efficiency of the approach on a rather large number of test problems of bilinear separability. Ill. 5, tab. 3, bibliogr. 29.

Keywords: classification problem, bilinear separability, optimization approach, local search, global search, test problem generation, numerical experiment.

DOI: https://doi.org/10.17377/daio.2015.22.450

Full text: PDF file (479 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.853.4
Received: 25.03.2014
Revised: 26.08.2014

Citation: A. V. Orlov, “Numerical search for global solutions in problems of non-symmetric bilinear separability”, Diskretn. Anal. Issled. Oper., 22:1 (2015), 64–85

Citation in format AMSBIB
\Bibitem{Orl15}
\by A.~V.~Orlov
\paper Numerical search for global solutions in problems of non-symmetric bilinear separability
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 1
\pages 64--85
\mathnet{http://mi.mathnet.ru/da807}
\crossref{https://doi.org/10.17377/daio.2015.22.450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408339}
\elib{http://elibrary.ru/item.asp?id=23134000}


Linking options:
  • http://mi.mathnet.ru/eng/da807
  • http://mi.mathnet.ru/eng/da/v22/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:122
    Full text:34
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020